AMS eContent Search Results
Matches for: msc=(26D07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Mehmet Zeki Sarikaya and Hüseyin Budak. Generalized Ostrowski type inequalities for local fractional integrals. Proc. Amer. Math. Soc. 145 (2017) 1527-1538.
Abstract, references, and article information   
View Article: PDF

[2] Riku Klén, Vesna Manojlović, Slavko Simić and Matti Vuorinen. Bernoulli inequality and hypergeometric functions. Proc. Amer. Math. Soc. 142 (2014) 559-573.
Abstract, references, and article information   
View Article: PDF

[3] Bai-Ni Guo and Feng Qi. Refinements of lower bounds for polygamma functions. Proc. Amer. Math. Soc. 141 (2013) 1007-1015.
Abstract, references, and article information   
View Article: PDF

[4] Jorge Aarão and Michael D. O’Neill. Sharp estimates in some inequalities of Zygmund type for Riesz transforms. Proc. Amer. Math. Soc. 140 (2012) 4227-4233.
Abstract, references, and article information   
View Article: PDF

[5] Dimitar K. Dimitrov and Fábio R. Lucas. Higher order Turán inequalities for the Riemann $\xi$-function. Proc. Amer. Math. Soc. 139 (2011) 1013-1022. MR 2745652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Árpád Baricz. Turán type inequalities for hypergeometric functions. Proc. Amer. Math. Soc. 136 (2008) 3223-3229. MR 2407087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gangsong Leng, Lin Si and Qingsan Zhu. Mixed-mean inequalities for subsets. Proc. Amer. Math. Soc. 132 (2004) 2655-2660. MR 2054791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Feng Qi. Logarithmic convexity of extended mean values. Proc. Amer. Math. Soc. 130 (2002) 1787-1796. MR 1887027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexei Yu. Karlovich and Lech Maligranda. On the interpolation constant for Orlicz spaces. Proc. Amer. Math. Soc. 129 (2001) 2727-2739. MR 1838797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Árpád Elbert and Andrea Laforgia. On some properties of the Gamma function. Proc. Amer. Math. Soc. 128 (2000) 2667-2673. MR 1694859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Horst Alzer. Inequalities for the gamma function. Proc. Amer. Math. Soc. 128 (2000) 141-147. MR 1622757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Feng Qi and Sen-Lin Xu. The function $(b^x-a^x)/x$: Inequalities and properties. Proc. Amer. Math. Soc. 126 (1998) 3355-3359. MR 1459146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] László Losonczi and Zsolt Páles. Minkowski's inequality for two variable difference means. Proc. Amer. Math. Soc. 126 (1998) 779-789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. D. Anderson and S.-L. Qiu. A monotoneity property of the gamma function. Proc. Amer. Math. Soc. 125 (1997) 3355-3362. MR 1425110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Horst Alzer. On some inequalities for the incomplete gamma function. Math. Comp. 66 (1997) 771-778. MR 1397438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. Figiel, P. Hitczenko, W. B. Johnson, G. Schechtman and J. Zinn. Extremal properties of Rademacher functions with applications to the Khintchine and Rosenthal inequalities. Trans. Amer. Math. Soc. 349 (1997) 997-1027. MR 1390980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Horst Alzer. On some inequalities for the gamma and psi functions. Math. Comp. 66 (1997) 373-389. MR 1388887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bernd S. W. Schröder. On pasting $A_p$-weights. Proc. Amer. Math. Soc. 124 (1996) 3339-3344. MR 1328376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1